Alert archive / Alabama / River Flood Warnings in 2009

River Flood Warning 41, NWS Birmingham, AL

May 6, 20094 counties in Alabama

NWS Birmingham, AL issued this river flood warning at May 6, 2009, 9:38 AM CDT for 4 counties in Alabama. It took effect at May 10, 2009, 10:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 6, 2009, 9:38 AM CDT (14:38 UTC)
In effect from
May 10, 2009, 10:00 AM CDT
Expired
May 7, 2009, 9:52 AM CDT
In force
Issued by
NWS Birmingham, AL
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 122 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Demopolis Lock and Dam (DLDA1).

Action stage
68 ft
Minor stage
68 ft
Moderate stage
77 ft
Major stage
92 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02467000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KBMX 061438
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
938 AM CDT WED MAY 06 2009

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  TOMBIGBEE RIVER AT BEVILL LOCK AND DAM AFFECTING GREENE...HALE...
  MARENGO...PICKENS AND SUMTER COUNTIES.
  TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM AFFECTING GREENE...
  HALE...MARENGO AND SUMTER COUNTIES.

.HEAVY RAINFALL DURING THE PAST FEW DAYS WILL SEND PORTIONS OF
THE TOMBIGBEE RIVER INTO FLOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY THURSDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-070238-
/O.NEW.KBMX.FL.W.0040.090507T1954Z-000000T0000Z/
/AVLA1.1.ER.090507T1954Z.090509T0600Z.000000T0000Z.NO/
938 AM CDT WED MAY 06 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER AT THE LOWER BEVILL LOCK AND DAM
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 7 AM WEDNESDAY THE STAGE WAS 113.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 122 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 129.1 FEET BY EARLY SATURDAY MORNING.
* IMPACT...AT 128 FEET...CATTLE IN THE AREA SHOULD BE MOVED TO 
  HIGHER GROUND. FLOODING OF SOME CABINS AND CAMPS ALONG THE RIVER 
  CAN BE EXPECTED.

$$

ALC063-065-091-119-070238-
/O.NEW.KBMX.FL.W.0041.090510T1500Z-000000T0000Z/
/DLDA1.1.ER.090510T1500Z.090511T1200Z.000000T0000Z.NO/
938 AM CDT WED MAY 06 2009

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER AT THE LOWER DEMOPOLIS LOCK AND DAM
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 50.1 FEET.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 68 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 70 FEET BY MONDAY MORNING. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 68 FEET...FLOODING OF LOWLANDS IN THE AREA OCCURS AND
  CATTLE SHOULD BE MOVED TO HIGHER GROUND.

$$
1 follow-up statement
000 
WGUS84 KBMX 071452
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
952 AM CDT THU MAY 07 2009


...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT 
DEMOPOLIS LOCK AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT 
BEVILL LOCK AND DAM...

.RISES CONTINUE ALONG THE TOMBIGBEE RIVER BUT ARE NOT EXPECTED TO 
BE AS GREAT AS EARLIER FORECAST.  THE UPPER TOMBIGBEE RIVER AT BEVILL
LOCK AND DAM IS STILL FORECAST TO GO INTO FLOOD...BUT LOCATIONS 
FURTHER DOWNSTREAM ARE NOW EXPECTED TO REMAIN BELOW FLOOD STAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY FRIDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-080252-
/O.EXT.KBMX.FL.W.0040.090507T1445Z-090512T0530Z/
/AVLA1.1.ER.090507T0927Z.090508T1200Z.090511T1430Z.NO/
952 AM CDT THU MAY 07 2009

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT THE LOWER BEVILL LOCK AND DAM.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM THURSDAY THE STAGE WAS 123.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 122 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 126.3 FEET BY 
  FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  MONDAY MORNING.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY ARE CUTOFF AT STAGES ABOVE 122 FEET.

$$

ALC063-065-091-119-071522-
/O.CAN.KBMX.FL.W.0041.000000T0000Z-090507T1452Z/
/DLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
952 AM CDT THU MAY 07 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER AT THE LOWER DEMOPOLIS LOCK AND DAM.
* AT  8:30 AM THURSDAY THE STAGE WAS 50.8 FEET. 
* FLOOD STAGE IS 68 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE NEAR 64 FEET SUNDAY 
  EVENING.
* IMPACT...AT 68 FEET...FLOODING OF LOWLANDS IN THE AREA OCCURS AND
  CATTLE SHOULD BE MOVED TO HIGHER GROUND.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at May 6, 6:44 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 6, 6:44 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 AM CDT WED MAY 6 2009

.UPDATE...FOR 12Z AVIATION.

&&

.DISCUSSION...

ONCE AGAIN...BUSY WITH WEATHER...SO I WILL BE BRIEF.

ANOTHER DAY...SAME FORECAST...AS YET ANOTHER VORT MAX AND JET MAX
ENTER NORTHWEST ALABAMA THIS MORNING AND WILL FOCUS STORMS...THE
STRONGEST THIS AFTERNOON...MAINLY ACROSS THE NORTHERN HALF OF THE
CWA BY EARLY AFTERNOON. THESE STORMS...STRONG WITH A GOOD MIX OF
SEVERE WILL LINGER INTO THE EVENING AND OVERNIGHT AS THE FOCUSING
MECHANISM DRIFTS FURTHER SOUTH THROUGH THE LATE AFTERNOON AND
EVENING HOURS. LOOK FOR MUCH OF THE SAME AS THE PREVIOUS OVERNIGHT
PERIODS...FOR THE SHOWERS AND THUNDERSTORMS TO LAST WELL INTO THE
OVERNIGHT PERIOD.

INTO THURSDAY...WE WILL ONCE AGAIN DEAL WITH ACTIVE WEATHER...AS
WEDNESDAYS SLOW MOVING BOUNDARY WILL ONCE AGAIN TRIGGER MAINLY
AFTERNOON STORMS ACROSS THE SOUTHERN TWO-THIRDS OF THE CWA.
ISOLATED SEVERE WEATHER WILL ONCE AGAIN BE IN THE CARDS AS SHEAR
VECTORS AND LAPSE RATES REMAIN RATHER LARGE...AGAIN THOUGH...THINKING
THE BEST CHANCES WILL LIKELY BEGIN TO MOVE FURTHER SOUTH AS THE
AFTERNOON AND EVENING PROGRESSES. WE WILL HOPEFULLY BEGIN SEEING
OUR FIRST BREAK IN THE ACTION BY LATE THURSDAY...ESPECIALLY INTO
THE OVERNIGHT PERIOD ON FRIDAY MORNING.

FRIDAY AFTERNOON AND INTO THE WEEKEND...WE MAY CATCH A BIT OF A
REST AS THE AFTERNOON SHOWERS AND THUNDERSTORMS SEEM TO BE A BIT
MORE ON THE DISORGANIZED SIDE...ESPECIALLY IN TERMS OF SEVERE
WEATHER. HOWEVER...EXPECT TO SEE ISOLATED TO SCATTERED DEVELOPMENT
EACH DAY...MAINLY NORTH OF INTERSTATE 20.

BEYOND THE WEEKEND...IT LOOKS LIKE ANOTHER SAGGING FRONT WILL MOVE
ACROSS THE STATE...SO GET READY FOR ANOTHER FEW DAYS OF STRONG TO
SEVERE STORMS POSSIBLE THROUGH THE END OF THE PERIOD. I DONT SEE
A LOT OF UPPER LEVEL DYNAMIC SUPPORT FOR ORGANIZED SEVERE OUTBREAK
TYPE WEATHER...BUT CERTAINLY ANY VORT OR JET MAX WILL BRING THE
ISOLATED TO SCATTERED SEVERE THREAT ONCE AGAIN TO CENTRAL
ALABAMA...TYPICAL MONTH OF MAY PATTERN.

&&

.AVIATION...12Z TAF DISCUSSION.

CHALLENGE TODAY IS TIMING THE SQUALL APPROACHING FROM MISSISSIPPI.
AMENDMENTS MAY BE NEEDED BASED ON INCREASE OR DECREASE IN SPEED.
IFR CONDITIONS EXPECTED WITHIN LINE. PRE-SQUALL LINE CONDITIONS
WILL BE MVFR. SHOWERS AND THUNDERSTORMS ARE LIKELY TO CONTINUE
THROUGH THE EARLY EVENING.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH FOR MARION-WINSTON-LAMAR-FAYETTE-WALKER-BLOUNT-
ETOWAH AND CHEROKEE UNTIL 12 PM.

&&

17/88
Hazardous weather outlook, May 6, 6:30 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 AM CDT WED MAY 6 2009

ALZ011>015-017>050-070940-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
440 AM CDT WED MAY 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT MUCH OF CENTRAL ALABAMA
FROM THE MORNING THROUGH THE OVERNIGHT HOURS.  THE MAIN THREATS WITH
THESE STORMS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL...ALTHOUGH
ISOLATED TORNADOES CAN NOT BE RULED OUT.  THE SEVERE THREAT WILL
SLOWLY PUSH SOUTHEAST THROUGH THE AFTERNOON AND EVENING...AND
EVENTUALLY WILL BE CONFINED TO AREAS ALONG AND JUST NORTH OF
INTERSTATE 85 AND HIGHWAY 80 THROUGH THE OVERNIGHT PERIOD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS CENTRAL AND SOUTHERN
AREAS OF CENTRAL ALABAMA ON THURSDAY...MAINLY BETWEEN THE HOURS OF 6
AM AND 10 PM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS
AND LARGE HAIL...BUT AN ISOLATED TORNADO IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
TODAY AND POSSIBLY THURSDAY.

In the hours before

Local storm report, May 6, 8:46 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 AM CDT WED MAY 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 AM     TSTM WND DMG     3 WNW ALICEVILLE        33.14N 88.21W
05/06/2009                   PICKENS            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 78 NEAR ROGERSVILLE.
            POSSIBLE TORNADO.

&&

KSUMRALL
Local storm report, May 6, 8:54 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 AM CDT WED MAY 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HAIL             11 SSE FAYETTE          33.55N 87.76W
05/06/2009  E0.75 INCH       FAYETTE            AL   EMERGENCY MNGR

            REPORTED NEAR CONCORD.

&&

KSUMRALL
Local storm report, May 6, 8:55 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 AM CDT WED MAY 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     HEAVY RAIN       SNEAD                   34.12N 86.40W
05/06/2009  E3.00 INCH       BLOUNT             AL   EMERGENCY MNGR

            HEAVY RAIN CAUSING URBAN FLOODING OF ROADWAYS.WATER OVER
            THE ROAD AND TELCO CONNECTION BOXES PARTIALLY UNDERWATER.

0655 AM     FUNNEL CLOUD     3 WSW WESTON            34.15N 88.08W
05/06/2009                   MARION             AL   LAW ENFORCEMENT

            REPORTED TO E911 AT HIGHWAY 19 AND COUNTY ROAD 11 IN
            BARNSVILLE.

0706 AM     TSTM WND DMG     HAMILTON                34.14N 87.98W
05/06/2009                   MARION             AL   EMERGENCY MNGR

            TREES DOWN ALONG HIGHWAY 278 IN HAMILTON. POSSIBLE
            TORNADO.

0759 AM     FLASH FLOOD      SULLIGENT               33.89N 88.13W
05/06/2009                   LAMAR              AL   EMERGENCY MNGR

            ESTIMATED RAINFALL TOTALS OF THREE INCHES...WITH LOCALLY
            HIGHER AMOUNTS...HAS CAUSED THE FLOODING OF HIGHWAY 278
            IN SULLIGENT AND THE ROAD IS IMPASSABLE.

0805 AM     TSTM WND DMG     2 W MORELAND            34.25N 87.35W
05/06/2009                   WINSTON            AL   EMERGENCY MNGR

            4 TREES DOWN 2 MILES WEST OF MORELAND.

0819 AM     TSTM WND DMG     3 WNW ALICEVILLE        33.14N 88.21W
05/06/2009                   PICKENS            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 78 NEAR ROGERSVILLE.
            POSSIBLE TORNADO.

0847 AM     HAIL             11 SSE FAYETTE          33.55N 87.76W
05/06/2009  E0.75 INCH       FAYETTE            AL   EMERGENCY MNGR

            REPORTED NEAR CONCORD.

&&

KSUMRALL
Local storm report, May 6, 9:14 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
914 AM CDT WED MAY 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     PANOLA                  32.95N 88.27W
05/06/2009                   SUMTER             AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 84 NEAR PANOLA.

&&

KSUMRALL
Local storm report, May 6, 9:20 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
920 AM CDT WED MAY 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     TUSCALOOSA              33.24N 87.54W
05/06/2009                   TUSCALOOSA         AL   EMERGENCY MNGR

            WIDESPREAD DAMAGE ACROSS THE COUNTY. TREES DOWN AND
            STRUCTURAL DAMAGE. POSSIBLE TORNADO AND STRAIGHT LINE
            WIND DAMAGE.

0900 AM     TSTM WND DMG     NORTHPORT               33.24N 87.59W
05/06/2009                   TUSCALOOSA         AL   NWS STORM SURVEY

            ESTIMATED WIND GUST OF 70MPH. STORM SPOTTER REPORTS ROOF
            DAMAGE AND TREES DOWN 2.5 MILES WEST OF MCFARLAND BLVD.

&&

KSUMRALL
Local storm report, May 6, 9:38 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 AM CDT WED MAY 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TSTM WND DMG     JASPER                  33.85N 87.27W
05/06/2009                   WALKER             AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN AND SOME STRUCTURAL DAMAGE
            REPORTED IN CITY OF JASPER.

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:04 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo, Perry41 min
May 5, 7:43 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo, Perry32 min
May 5, 7:47 PM CDTSevere Thunderstorm WarningBMXMarengo43 min
May 5, 8:23 PM CDTSevere Thunderstorm WarningBMXHale, Marengo37 min
May 6, 1:54 AM CDTAreal Flood AdvisoryBMXLamar, Marion, Winston3 hr
May 6, 3:54 AM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston26 min
May 6, 4:50 AM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more13 hr
May 6, 4:54 AM CDTAreal Flood AdvisoryBMXBlount3 hr
May 6, 5:48 AM CDTAreal Flood AdvisoryBMXCherokee, Etowah3 hr
May 6, 6:21 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens, Winston54 min
May 6, 6:41 AM CDTTornado WarningBMXMarion34 min
May 6, 6:45 AM CDTFlash Flood WarningBMXLamar, Marion, Winston4 hr
May 6, 7:37 AM CDTAreal Flood WarningBMXBlount3 hr
May 6, 7:50 AM CDTSevere Thunderstorm WarningBMXMarion, Winston40 min
May 6, 8:07 AM CDTTornado WarningBMXPickens53 min
May 6, 8:11 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Pickens, Tuscaloosa, Walker3 hr
May 6, 8:11 AM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter64 min
May 6, 8:27 AM CDTTornado WarningBMXPickens33 min
May 6, 8:28 AM CDTSevere Thunderstorm WarningBMXFayette, Walker, Winston47 min
May 6, 8:35 AM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa, Walker40 min
May 6, 8:47 AM CDTTornado WarningBMXGreene, Pickens, Tuscaloosa43 min
May 6, 8:49 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Sumter, Tuscaloosa41 min
May 6, 8:52 AM CDTTornado WarningBMXFayette, Tuscaloosa, Walker23 min
May 6, 9:13 AM CDTSevere Thunderstorm WarningBMXBibb, Blount, Fayette, Greene, Hale, Jefferson and 4 more62 min
May 6, 9:17 AM CDTTornado WarningBMXTuscaloosa28 min
May 6, 9:19 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Perry, Sumter41 min
May 6, 9:38 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter5 days
May 6, 9:42 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo49 hr
May 6, 9:44 AM CDTTornado WarningBMXBlount, Jefferson9 min
May 6, 10:08 AM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair52 min
May 6, 10:27 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega33 min
May 6, 10:36 AM CDTAreal Flood WarningBMXEtowah4 hr
May 6, 10:49 AM CDTAreal Flood WarningBMXBlount4 hr
May 6, 11:42 AM CDTSevere Thunderstorm WarningBMXCoosa, Tallapoosa33 min
May 6, 11:46 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore44 min
May 6, 12:20 PM CDTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore, Lowndes, Montgomery, Tallapoosa40 min
May 6, 12:44 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Macon, Montgomery46 min
May 6, 12:47 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa43 min
May 6, 1:26 PM CDTSevere Thunderstorm WarningBMXElmore, Lowndes, Macon, Montgomery, Tallapoosa34 min
May 6, 1:43 PM CDTAreal Flood AdvisoryBMXLamar, Marion, Winston4 hr
May 6, 2:48 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell42 min
May 6, 2:54 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery, Pike30 min
May 6, 3:57 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Russell37 min

Nearby

River Flood Warnings in Alabama, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.